# SDR SWAA2016071853951

- Difficulty date: July 8, 2016
- Submitted: July 19, 2016
- Operation: Air carrier
- Aircraft: N600WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27694
- Aircraft time: 67,891 hours, 54,562 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: FOREFLAP
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING T/E ABOVE NR 6 FLAP TRACK INBD SUPPORT PANEL LOWER CLIP CRACKED.  R & R CLIP IAW SRM AND DWG.
